(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 137 (2017) | previous | next

  • Dan Abramovich; Barbara Fantechi
    Configurations of points on degenerate varieties and properness of moduli spaces
    137 2017 pages 1–17 paper@EMS
  • Xin Yang Lu
    Example of minimizer of the average-distance problem with non closed set of corners
    137 2017 pages 19–55 paper@EMS
  • Mahnaz Foroudi Ghasemabadi; Ali Iranmanesh; Milad Ahanjideh
    A new characterization of some families of finite simple groups
    137 2017 pages 57–74 paper@EMS
  • Rafail Alizade; Yilmaz Durgun
    Test modules for flatness
    137 2017 pages 75–91 paper@EMS
  • Gholamreza R. Rezaeezadeh; Zahra Aghajari
    Cyclic non-$S$-permutable subgroups and non-normal maximal subgroups
    137 2017 pages 93–100 paper@EMS
  • Przemyslaw Chojecki; Claus Sorensen
    Weak local-global compatibility in the $p$-adic Langlands program for $U(2)$
    137 2017 pages 101–133 paper@EMS
  • Przemyslaw Chojecki; Claus Sorensen
    Strong local-global compatibility in the $p$-adic Langlands program for $U(2)$
    137 2017 pages 135–153 paper@EMS
  • Yoshihiko Yamaura
    A construction of a uniform continuous minimizing movement associated with a singular functional
    137 2017 pages 155–184 paper@EMS
  • Vitali Vougalter; Vitaly Volpert
    Existence of stationary solutions for some integro-differential equations with superdiffusion
    137 2017 pages 185–201 paper@EMS
  • Horst Alzer; Graham J. O. Jameson
    A harmonic mean inequality for the digamma function and related results
    137 2017 pages 203–209 paper@EMS
  • R. S. Pathak; Abhishek Singh
    Wavelet transform of Beurling-Björck type ultradistributions
    137 2017 pages 211–222 paper@EMS
  • Angelina Y. M. Chin; Kiat Tat Qua
    Primary group rings
    137 2017 pages 223–228 paper@EMS
  • Andreas Langer; Thomas Zink
    A comparison of logarithmic overconvergent de Rham-Witt and log-crystalline cohomology for projective smooth varieties with normal crossing divisor
    137 2017 pages 229–235 paper@EMS
  • Cristina Acciarri; Pavel Shumyatsky
    Coverings of commutators in profinite groups
    137 2017 pages 237–257 paper@EMS

printer-friendly version

Valid XHTML 1.0 Valid CSS